# SDR DALA2024120211344

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 70,802 hours, 26,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Multiple Seats
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 MULTIPLE SEATS EEPLS LIGHT ASSEMBLIES DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED MULTIPLE SEATS EEPLS LIGHT ASSEMBLIES AND PERFORMED SATISFACTORY EEPLS LIGHT OPS CHECKS IAW B757 AMM 33-51 -11. (0681162)
